# SDR IPXA2025022621372

- Difficulty date: November 16, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 37,908 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FRAME HAS STRUCTURE DAMAGE BETWEEN STATION 600-620.  REPLACED DAMAGED SILL WEB PAN IAW SRM 51-40-02.
